# SDR DXTA2025051903528

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 14,104 hours, 10,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: CREW LEFT  AIRPLANE AND WENT INSIDE FBO.  WHEN WE RETURNED, WE WERE UNABLE TO OPEN THE MAIN DOOR.  THE HANDLE ACTUATES CORRECTLY WITH NO BINDING.  CREW WAS FINALLY ABLE TO OPEN DOOR  WITH BOTH PILOTS PUSHING ON THE DOOR AS WE CLOSED IT. WE THEN HAD ONE PILOT INSIDE AND ONE OUTSIDE TO SEE IF WE COULD FIND THE ISSUE.  THE PILOT INSIDE FOUND WITH THE PRE-CATCH PULLED OUT (RELEASED), WE WWRE ABLE TO OPEN THE DOOR.  WITH PRE-CATCH  IN NORMAL POSITION, WE WERE UNABLE TO OPEN DOOR. CORRECTIVE ACTION; COMPLETED DOOR OPS CHECKS WITH NO FAULTS. COMPLETED CHECKS OF THE PRE-CATCH WITH NO FAULTS. COMPLETED CABLE TENSION CHECKS AND FOUND THEM TO BE WITH IN LIMITS. COMPLETED DETAILED MEASUREMENT OF PRECATCH AND FOUND THE CATCH FLUSH BUT AT .215 EXTENDED AND THE OUTER PUSH BUTTON IN TOO FAR. GAINED ACCESS BY RNANOUVERING GALLEY AND COMPLETED ADJUSTMENTS OF PRE-CATCH TO WITH IN AMM AND NJA STANDARDS. COMPLETED OPERATIONAL CHECKS OF THE PREC:ATCH AND DOOR SEVERAL TIMES AGAIN WITH NO FAULTS. RESTORED ALL ACCESS ITEMS AS REQUIRED. WORK DONE WITH REFERENCE TO 52-10-01
